RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 5–27 (Mi mais159)  

Time scales and the asymptotics for the solutions of discrete adiabatic oscillators

P. N. Nesterov

P. G. Demidov Yaroslavl State University

Abstract: We develop a method of averaging for the study of linear systems of dynamic equations on time scales. We use the obtained results to construct the asymptotics for the solutions of some equations of discrete adiabatic oscillators.

Keywords: discrete adiabatic oscillator; time scale; method of averaging; asymptotics

Full text: PDF file (397 kB)
References: PDF file   HTML file
UDC: 517.929
Received: 10.11.2010

Citation: P. N. Nesterov, “Time scales and the asymptotics for the solutions of discrete adiabatic oscillators”, Model. Anal. Inform. Sist., 18:1 (2011), 5–27

Citation in format AMSBIB
\Bibitem{Nes11}
\by P.~N.~Nesterov
\paper Time scales and the asymptotics for the solutions of discrete adiabatic oscillators
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 5--27
\mathnet{http://mi.mathnet.ru/mais159}


Linking options:
  • http://mi.mathnet.ru/eng/mais159
  • http://mi.mathnet.ru/eng/mais/v18/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:212
    Full text:83
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020